# SDR DALA2015013000784

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT BETWEEN FRAMES  65 - 66 AND Y-1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG NR D53472780.
